# SDR ASOA2014072110921

- Difficulty date: July 1, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 30,785 hours, 22,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 517 CORRODED AFT FACE BETWEEN STRINGERS 26R-26L.  REMOVED CORROSION IAW SRM 51-42-06-001-001, 51-21-06-001-001.  BLENDED AREA IS OUT OF LIMITS IAW SRM 53-31-06-101-003-A01. REPAIRED IAW EA 25-2014-203.
